# SDR CA190723010

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 680A
- Aircraft time: 624 hours
- Engine: Pwc PW306D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Gouged
- Location: Anti-Ice System
- Part time: 558 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEEP GOUGES WERE FOUND ON THE BOTTOM SIDE OF BOTH THE L/H (P/N 6914060-59) AND R/H (P/N 6914060-60) WING ANTI ICE DUCTS (REFER TO IPC 30-11-00 FIG1) WHICH WAS CAUSED BY CHAFFING. THE DUCTS RUN IN VERY CLOSE PROXIMITY TO THE L/H AND R/H LIGHT BOXES WHICH HAVE ROUND HEAD RIVETS ON THE TOP SIDE OF EACH ASSEMBLY CAUSING THE PROBLEM. REPLACEMENT OF BOTH DUCTS WAS REQUIRED FOLLOWING REWORK OF THE LIGHT BOX ASSEMBLIES PRIOR TO RETURN TO SERVICE. (TC# 20190723010)
